English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49378/84106 (59%)
造訪人次 : 7360260      線上人數 : 68
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109352


    題名: ON SOLVABILITY OF COUPLED HYBRID SYSTEM OF QUADRATIC FRACTIONAL INTEGRAL EQUATIONS
    作者: Ghanbari, Kazem;Gholami, Yousef
    關鍵詞: Fractional calculus;Integral equations;Fixed point theory;Positive solution
    日期: 2016-09
    上傳時間: 2017-01-17 09:35:42 (UTC+8)
    出版者: 淡江大學出版中心
    摘要: Of concern is studying solvability of the hybrid systems of quadratic fractional integral equations. To this aim applying hybrid fixed point theory due to DhageDhage, existence of at least one positive solution for mentioned systems via so called D-Lipschitzian mappings will be concluded . We illustrate the obtained results by presenting an example.
    關聯: Tamkang Journal of Mathematics 47(3), pp.279-288
    DOI: 10.5556/j.tkjm.47.2016.1943
    顯示於類別:[淡江數學期刊] 第47卷第3期

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML76檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋